# SDR SWAA2021102626189

- Difficulty date: October 4, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT CARGO BAY SHIELD AT B.S. 767+3; 767+7; 767+11; 767+12; 767+15; 767+16 AND 767+19; R.B.L. 22; W.L. 154. ; / [01] CORROSION ON SHIELD ACB IT'S OUT OF LIMITS DUE TO NO ARE LIMITS GIVEN IN SRM. REPLACEMENT PAR PER SRM 51-10-02-0G-0 STEP 9.C. REMOVED ACB SHIELD AT BS794-787 RBL22. WL154 IAW SRM 51-40-02; [02] UPDATED MEASUREMENTS; [03] VERIFIED CORRECTIVE ACTION 1.; [04] LOCATED AND DRILLED NEW SHIELD SUPPORT AT BS 767+3;RBL 22; WL 154 IAW SRM 51-40-05-0G-0 AND DWG 146A0081; ID 31; [05] VERIFIED CORRECTIVE ACTION 4.; [06] REQUEST OK TO INSTALL.; [07] OKAY TO INSTALL NEW SHIELD SUPPORT IN THE AFT CARGO BAY AT BS 767-787 RBL 22 WL 154.; [08] INSTALLED NEW ACB SHIELD AT BS 767-787 RBL 22 WL 154 IAW DWG 146A0081 SHEET 34 AND SRM 51-40-02-0G; [09] VERIFIED INSTALLED NEW ACB SHIELD AT BS 767-787 RBL 22 WL 154 IAW DWG 146A0081 SHEET 34 AND SRM 51-40-02-0G.; [10] VERIFIED ALL STEPS COMPLETE.
